# SDR CALA2017051901461

- Difficulty date: May 19, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 69,562 hours, 7,809 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

JUST PRIOR TO LANDING FA SAID THERE WAS A BURNT SMELL IN LAV113 AFTER T/O. SMELL DID NOT RETURN CHECKED LAVATORY SMOKE DET AND LIGHT ASSY NO DEFECTS NOTED. NO BURNING ODOR FOUND.
